# SDR SWAA961075

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- System (JASC): 2121 · Air Distribution Fan
- Part: Acm
- Part number: 20405011
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FROM GATE, EXPERIENCED SMOKE IN CABIN.  RETURNED TO GATE.  INSPECTED, REPLACED RIGHT AIR CYCLE MACHINE AND AIR CONDITION RELAY MODULE PER BOEING M/M.
